# SDR C2XA04IA012

- Difficulty date: February 15, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE EMERGENCY LIGHT ABOVE THE COCKPIT DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESET THE POWER TO THE SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.
